Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 178, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 5:57 PM CDT for Navarro County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2015, 5:57 PM CDT (22:57 UTC)
- Expired
- Oct 23, 2015, 10:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
060
WGUS54 KFWD 232257
FFWFWD
TXC349-240300-
/O.NEW.KFWD.FF.W.0178.151023T2257Z-151024T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT FRI OCT 23 2015
...FLASH FLOOD EMERGENCY FOR CORSICANA...
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 556 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT 4 TO OVER 8 INCHES ACROSS MUCH OF NAVARRO COUNTY. ADDITIONAL
RAIN WILL ONLY RESULT IN MORE FLOODING.
THIS IS A FLASH FLOOD EMERGENCY FOR CORISCANA AND SURROUNDING
AREAS!
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3181 9665 3182 9672 3206 9689
3208 9688 3220 9664 3223 9622 3220 9619
3221 9615 3216 9616 3215 9610 3210 9612
3208 9611 3208 9606 3204 9607 3201 9605
$$
581 follow-up statement
475
WGUS74 KFWD 240028
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 PM CDT FRI OCT 23 2015
TXC349-240300-
/O.CON.KFWD.FF.W.0178.000000T0000Z-151024T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
728 PM CDT FRI OCT 23 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR CORSICANA IN NAVARRO COUNTY...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NAVARRO COUNTY...
AT 722 PM CDT...DOPPLER RADAR INDICATED SOME MODERATE RAIN STILL
FALLING ACROSS PARTS NAVARRO COUNTY. MANY ROADS AND LOW LYING AREAS
WILL REMAIN FLOODED THIS EVENING AND IT WILL TAKE TIME FOR THE HIGH
WATER TO RECEDE. IF YOU DO NOT NEED TO BE OUT ON THE ROADS
TONIGHT...STAY AT HOME.
THIS IS A FLASH FLOOD EMERGENCY FOR CORSICANA AND SURROUNDING AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3181 9665 3182 9672 3206 9689
3208 9688 3220 9664 3223 9622 3220 9619
3221 9615 3216 9616 3215 9610 3210 9612
3208 9611 3208 9606 3204 9607 3201 9605
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 23, 3:49 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Oct 23, 3:49 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT FRI OCT 23 2015 .DISCUSSION... 3 TO OVER 7 INCHES OF RAIN HAVE FALLEN ACROSS MUCH OF NORTH AND CENTRAL TEXAS SINCE 7 AM THURSDAY. THE MIDDLE SULPHUR RIVER NEAR COMMERCE GAUGE /MSCT2/ IN HUNT COUNTY HAS RECORDED 10.13 INCHES OF RAIN DURING THE 24 HOUR PERIOD ENDING AT 130 PM CDT. FLASH FLOODING WILL REMAIN THE MAIN WEATHER CONCERN FOR THE NEXT 36 HOURS. PRECIPITABLE WATER VALUES FROM THE 12Z KFWD SOUNDING WERE PLUS 2 STANDARD DEVIATIONS. THERE ARE SEVERAL INGREDIENTS THAT CONTINUE TO INDICATE A GOOD SET UP FOR ADDITIONAL FLOODING/FLASH FLOODING TONIGHT THROUGH SATURDAY NIGHT. ABUNDANT LOW LEVEL MOISTURE IS IN PLACE AND UPPER LEVEL MOISTURE IS STREAMING NORTHEASTWARD FROM HURRICANE PATRICIA THAT WILL MAKE LANDFALL NEAR MANZANILLO LATER TODAY. MEANWHILE...AN UPPER LEVEL TROUGH OVER ARIZONA WILL SLOWLY MOVE EAST DURING THE NEXT FEW DAYS. STRONG UPPER LEVEL DIVERGENCE OVERNIGHT TONIGHT INTO SATURDAY WILL ALSO ENHANCE LIFT. AS OF MID AFTERNOON...AREAS FROM SHERMAN TO FORT WORTH TO BRECKENRIDGE NORTHWESTWARD WERE RECEIVING A BREAK FROM THE RAIN BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD NORTHEAST INTO THAT REGION BY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE ALONG AND NORTH OF THE I-20 CORRIDOR THROUGH 7 AM SUNDAY WITH AN ADDITIONAL 4 TO 8 INCHES EXPECTED TO THE SOUTH OF I-20. THE THREAT OF HEAVY RAIN SHOULD SHIFT SOUTHWARD LATE SATURDAY NIGHT INTO SUNDAY AS A SURFACE LOW DEVELOPS OFF THE SOUTH TEXAS COAST AND MOVES NORTHEASTWARD. LOW RAIN CHANCES WILL LINGER SUNDAY NIGHT THROUGH TUESDAY MAINLY ALONG AND EAST OF THE I-35 CORRIDOR. ANOTHER UPPER LEVEL TROUGH WILL APPROACH THE REGION LATE NEXT WEEK BRINGING ANOTHER CHANCE OF RAIN THURSDAY NIGHT AND FRIDAY. 58 && .AVIATION... /ISSUED 110 PM CDT FRI OCT 23 2015/ /18Z TAFS/ NOW THAT THE SECOND MORNING ROUND OF TSRA W/+RA HAS PAST EAST OF DFW AIRPORTS...NEXT CONCERN WILL BE TIMING THE NEXT ROUND EITHER LATE THIS AFTERNOON OR EVENING. WACO/S CONCERNS INCLUDE PERSISTENCE OF CURRENT TSRA W/+RA AND WHEN ANY BREAKS WILL OCCUR WITH TIMING OF TONIGHT/S ACTIVITY ANOTHER DIFFICULT CHALLENGE. OTHERWISE...CIGS FLUCTUATING BETWEEN VFR AND IFR TO CONTINUE BEING PROBLEMATIC THROUGH THE NEXT 24 HRS. TIMING THE SLOW MOVING COLD FRONT IN THE EXTENDED PERIODS WILL ALSO BE CHALLENGING FOR SWITCHING TO PERMANENT NORTH FLOW. LARGE-SCALE UPPER TROUGH CONTINUES WEST OF THE AREA WITH RIPPLES OF ENERGY EXPECTED TO CONTINUE MOVING NORTHEAST FROM FAR WEST TEXAS AND MEXICO. WITH MOISTURE NEAR MAXIMUM FOR LATE OCTOBER WE EXPECT FEW MORE ROUNDS OF CONVECTION WITH AT TIMES INTENSE RAINFALL AND/OR LOCALLY GUSTY WINDS THROUGH SATURDAY. HURRICANE PATRICIA NEAR MAZATLAN OFF THE WESTERN MEXICAN COAST WILL ALSO ADD TO THE MIX LATER THIS WEEKEND...BUT THE INTENSE SURFACE LOW AND COLD FRONT SHOULD BE WELL SOUTH OF THE AIRPORTS BY THE TIME ANY EFFECTS FROM PATRICIA SHOULD OCCUR. DFW... WILL CARRY VFR WITH VCSH THROUGH 00Z SATURDAY...BEFORE INTRODUCING THE NEXT ROUND OF TSRA W/+RA INTO THE MIX. CIGS SHOULD REMAIN MOSTLY MVFR WITH THIS SECOND RD COMING TONIGHT...BUT CANNOT RULE OUT BRIEF IFR/LIFR CONDITIONS WITH ANY +RA. ESE WINDS 5-7 KTS SHOULD BECOME SE 10-15 KTS TONIGHT INTO SATURDAY...AS A SURFACE LOW DEEPENS OVER MEXICO AND SOUTH TEXAS. TIMING ANY ROUNDS BEYOND THE FIRST 12 HRS IS DIFFICULT WITH SUCH A LARGE SYSTEM AND WILL MAINTAIN SHRA/VCTS FOR SIMPLICITY/S SAKE THROUGH THE MORNING HOURS SATURDAY. WACO... HOW LONG TO PERSIST CURRENT TSRA W/+RA REMAINS UNCERTAIN...BUT FOR NOW THROUGH LATE AFTERNOON APPEARS REASONABLE. AFTERWARD...WILL FOLLOW WITH SHRA WORDING WITH VCTS. ESE WINDS 10 TO 15 KTS SHOULD PREVAIL MOST OF THE PERIOD. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 71 59 69 57 / 100 100 60 40 20 WACO, TX 69 74 61 70 58 / 100 100 80 40 20 PARIS, TX 67 72 59 70 56 / 100 90 70 60 30 DENTON, TX 67 69 57 68 54 / 100 100 60 30 10 MCKINNEY, TX 68 70 58 69 56 / 100 100 60 40 20 DALLAS, TX 68 72 60 69 59 / 100 100 60 40 20 TERRELL, TX 68 73 60 70 57 / 100 100 70 50 30 CORSICANA, TX 68 76 62 71 59 / 90 100 80 50 30 TEMPLE, TX 69 74 61 70 59 / 90 100 80 40 20 MINERAL WELLS, TX 66 69 55 68 53 / 100 100 50 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 05/58
Hazardous weather outlook, Oct 23, 3:34 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT FRI OCT 23 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 334 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A BAND OF THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL LIFT BACK NORTH TOWARD THE I-20 CORRIDOR TONIGHT. MEANWHILE...ADDITIONAL SCATTERED TO NUMEROUS THUNDERSTORMS CURRENTLY ACROSS WEST TEXAS WILL MOVE INTO WESTERN NORTH TEXAS BY THIS EVENING AS WELL. THE HEAVIEST RAINFALL THROUGH SATURDAY MORNING WILL BE ALONG AND A HUNDRED MILES EITHER SIDE OF A LINE FROM GOLDTHWAITE...TO WAXAHACHIE...TO SULPHUR SPRINGS. ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 6 INCHES WILL RESULT IN WIDESPREAD RUN OFF AND FLASH FLOODING ACROSS MUCH OF THE AREA THROUGH TONIGHT. IN ADDITION...A FEW STRONG STORMS WITH GUSTY DOWNBURST WINDS... SMALL HAIL...AND FREQUENT LIGHTNING ARE POSSIBLE WEST OF INTERSTATE 35 THROUGH MID EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS SHOWERS AND STORMS CONTAINING HEAVY RAINFALL ARE EXPECTED ACROSS ALL OF NORTH TEXAS FROM SATURDAY THROUGH SUNDAY MORNING...AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. THE AXIS OF HEAVIEST RAINFALL IS EXPECTED TO SHIFT SOUTHEAST ACROSS AREAS SOUTH OF INTERSTATE 20 SATURDAY NIGHT. LINGERING HIGHER RAIN CHANCES WILL CONTINUE EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 20 ON SUNDAY...BEFORE RAIN CHANCES SLOWLY DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. DUE TO SATURATED SOILS...RUN OFF WILL OCCUR QUICKLY AND PRODUCE FLASH FLOODING WHERE HEAVIER RAINS FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORT FLOODING AND FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT.
In the hours before
Special weather statement, Oct 23, 4:00 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT FRI OCT 23 2015
TXZ135-148-232145-
ANDERSON TX-HENDERSON TX-
400 PM CDT FRI OCT 23 2015
...SPECIAL WEATHER STATEMENT...
AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF MALAKOFF...OR 16 MILES SOUTH OF ATHENS...MOVING EAST
AT 40 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS...MALAKOFF...FRANKSTON...BERRYVILLE...TRINIDAD...COFFEE
CITY...POYNOR AND MOORE STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3181 9598 3184 9600 3187 9597 3187 9600
3195 9602 3195 9604 3198 9606 3200 9605
3208 9606 3208 9611 3210 9612 3215 9611
3220 9546 3215 9548 3204 9542 3203 9544
3196 9545 3193 9542 3185 9545 3184 9543
TIME...MOT...LOC 2059Z 269DEG 33KT 3197 9592
AJSLocal storm report, Oct 23, 4:08 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN MALAKOFF 32.17N 96.02W
10/23/2015 E9.88 INCH HENDERSON TX EMERGENCY MNGR
SINCE 9PM THURSDAY 10/22/2015Local storm report, Oct 23, 4:08 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN MALAKOFF 32.17N 96.02W
10/23/2015 E6.88 INCH HENDERSON TX EMERGENCY MNGR
SINCE 9PM THURSDAY 10/22/2015Local storm report, Oct 23, 4:32 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN CORSICANA 32.10N 96.47W
10/23/2015 M9.88 INCH NAVARRO TX ASOS
STROM TOTAL RAINFALL SINCE 1AMLocal storm report, Oct 23, 4:32 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN CORSICANA 32.10N 96.47W
10/23/2015 M9.88 INCH NAVARRO TX ASOS
STORM TOTAL RAINFALL SINCE 1 AMSpecial weather statement, Oct 23, 5:10 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT FRI OCT 23 2015
TXZ129-232245-
EASTLAND-
510 PM CDT FRI OCT 23 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTLAND COUNTY...
AT 509 PM CDT...A STRONG THUNDERSTORM WAS NEAR ATWELL...OR 10 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN AND CARBON.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 358.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3251 9911 3251 9856 3227 9853 3214 9886
3210 9912
TIME...MOT...LOC 2209Z 260DEG 23KT 3232 9914
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 2:40 AM CDT | Flash Flood Warning | FWD | Delta, Fannin, Hunt, Lamar | 3 hr |
| Oct 23, 3:03 AM CDT | Special Weather Statement | FWD | Young | 57 min |
| Oct 23, 3:56 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| Oct 23, 6:55 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| Oct 23, 8:06 AM CDT | Areal Flood Advisory | FWD | Jack, Stephens, Young | 3 hr |
| Oct 23, 9:02 AM CDT | River Flood Warning | FWD | Dallas | 71 hr |
| Oct 23, 10:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Johnson, Tarrant | 2 hr |
| Oct 23, 10:27 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, McLennan | 3 hr |
| Oct 23, 10:39 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 2 hr |
| Oct 23, 10:42 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 23, 10:42 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| Oct 23, 10:44 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Oct 23, 10:56 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 6 hr |
| Oct 23, 11:03 AM CDT | Flash Flood Warning | FWD | Navarro | 5 hr |
| Oct 23, 11:14 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 23, 11:26 AM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Oct 23, 11:55 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| Oct 23, 12:01 PM CDT | Areal Flood Advisory | FWD | Dallas, Hunt, Kaufman, Rockwall | 119 min |
| Oct 23, 12:25 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt, Lamar | 5 hr |
| Oct 23, 12:58 PM CDT | Flash Flood Warning | FWD | Limestone, McLennan | 4 hr |
| Oct 23, 1:18 PM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Oct 23, 1:18 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Oct 23, 1:33 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 5 hr |
| Oct 23, 1:57 PM CDT | Special Weather Statement | FWD | Limestone | 18 min |
| Oct 23, 2:02 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| Oct 23, 2:45 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, McLennan | 2 hr |
| Oct 23, 3:00 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 23, 3:01 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Oct 23, 3:43 PM CDT | Areal Flood Advisory | FWD | Ellis | 4 hr |
| Oct 23, 3:47 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 118 min |
| Oct 23, 3:53 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Oct 23, 4:00 PM CDT | Special Weather Statement | FWD | Anderson | 45 min |
| Oct 23, 4:24 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| Oct 23, 4:58 PM CDT | Areal Flood Warning | FWD | Hopkins | 3 hr |
| Oct 23, 4:58 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 5 hr |
| Oct 23, 5:10 PM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| Oct 23, 5:24 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Oct 23, 5:38 PM CDT | Areal Flood Warning | FWD | Freestone | 3 hr |
| Oct 23, 6:03 PM CDT | Flash Flood Warning | FWD | Mills | 4 hr |
| Oct 23, 6:59 PM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Hill | 7 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.